The spectrum of Volterra-type integration operators on generalized Fock spaces

Research output: Contribution to journalArticle

Abstract

We describe the spectrum of certain integration operators acting on generalized Fock spaces.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)958-963
JournalBulletin of the London Mathematical Society
Volume47
Publication statusPublished - 2015
Publication categoryResearch
Peer-reviewedYes